This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Massive Epistaxis and Subconjunctival Hemorrhage Due to Combination of Paroxetine and Limaprost Alfadex: A Case Report

Nobuhiro Sugiyama, MD, PhD; Daimei Sasayama, MD; and Naoji Amano, MD, PhD

Published: June 15, 2007

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: A patient presented to us having experienced a few days of massive epistaxis and hyposphagma (severe hemorrhage into the conjunctiva) while taking paroxetine. Pharmaceutical use was also notable for the peripheral vasodilator limaprost alfadex. To our knowledge, no such case has been reported in the literature. We believe the combination of paroxetine and limaprost alfadex led to the bleed.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 9

Quick Links: Schizophrenia and Schizoaffective Disorders , Side Effects

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...